# SDR SROMDHC200301

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: General aviation
- Aircraft: N842AR
- Make and model: Dhav DHC6300
- Aircraft serial: 842
- Aircraft time: 15,388 hours, 48,465 cycles
- System (JASC): 3251 · Steering Unit
- Part: Lever
- Part number: 711599
- Condition: Broken
- Location: Nlg Steering
- Part time: 13,235 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE NOSE STEERING TILLER WENT HARD OVER WITH NO EFFECT TO STEERING INPUT.  FOUND STEERING LEVER WHICH TRANSFERS HYDRAULIC FORCE FROM STEERING ACTUATOR TO STEERING COLLAR ON STRUT TO BE TOTAL BROKE ON OPPOSITE SIDES OF PIVOT BEARING BORE.  ONE SIDE APPEARS TO HAVE FRACTURED PREVIOUS DUE TO SLIGHT FRETTING IN BREAK AREA.
